MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; IMPLANTABLE LEAD
Model Number 7735
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to unknown product performance anomaly.A new lead with different model was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental correction report was created to capture the additional information received which indicates that this lead was capped due to physician's discretion as the physician did not like the way the lead looked.This observation no longer meets the definition of malfunction.Amending mdr decision to mdr=no report.
 
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to unknown product performance anomaly.A new lead with different model was implanted.No additional adverse patient effects were reported.Additional information indicated that this ra lead was capped due to physician's discretion as the physician did not like the way the lead looked.There were no confirmed issues and no adverse patient effects were reported.

Brand Name
INGEVITY MRI
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22975383
Report Number2124215-2025-62419
Device Sequence Number18385716
Product Code NVN
UDI-Device Identifier00802526523366
UDI-Public(01)00802526523366(17)190104
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2019
Device Model Number7735
Device Catalogue Number7735
Device Lot Number630652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/15/2025
Date Device Manufactured01/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale